# SDR SIMA982314

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N393AE
- Make and model: Saab 340B
- Aircraft serial: 340B393
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66363
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3557 - FLOOR PROXIMITY LIGHT AT SEAT 9A AND 10A DO NOT ILLUMINATE.  REMOVED AND REPLACED LIGHT STRIP.  OPERATIONAL CHECK GOOD.  (X)
